On closed mappings uniform spaces

Show simple item record

dc.contributor.author Chanbaeva, A.I.
dc.date.accessioned 2019-03-14T10:02:25Z
dc.date.available 2019-03-14T10:02:25Z
dc.date.issued 2015-06-30
dc.identifier.citation Chanbaeva A.I. On closed mappings uniform spaces/A.I.Chanbaeva// Қарағанды универисетінің хабаршысы. Математика Сериясы.=Вестник Карагандинского университета. Серия Математика.=Bulletin of the Karaganda University. Mathematics Series. - 2015. - №2. - С. 152-156. ru_RU
dc.identifier.issn 0142-0843
dc.identifier.uri http://rep.ksu.kz:80//handle/data/4380
dc.description.abstract Uniform spaces are an important class of spaces in general topology. The purpose of the study is to prove new theorems concerning the properties of uniform spaces. The u — continuous, u — closed, z u — closed, u — perfect mappings have been determined and their some properties have been established. The importance of these mappings classes is caused by that u — closed mappings are a subclass of the closed mappings class, and the closed mappings class is a subclass of the z u — closed mappings. ru_RU
dc.language.iso other ru_RU
dc.publisher KSU publ. ru_RU
dc.relation.ispartofseries Қарағанды универисетінің хабаршысы. Математика Сериясы.=Вестник Карагандинского университета. Серия Математика.=Bulletin of the Karaganda University. Mathematics Series.;№ 2(78)/2015
dc.subject uniformly continuous mapping ru_RU
dc.subject perfect mapping ru_RU
dc.subject bicompact ru_RU
dc.title On closed mappings uniform spaces ru_RU
dc.title.alternative Бірқалыпты кеңістіктердің тұйық бейнелеулері туралы ru_RU
dc.title.alternative О замкнутых отображениях равномерных пространств ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account